# SDR 20001107SH022

- Difficulty date: September 8, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 900C2010214101
- Condition: Worn
- Location: Rotor Control
- Part time: 505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ASSY, ROTOR CONTROL, WORN BEYOND SERVICEABLE LIMITS.  REPLACED 5 EACH WITH NEW UNITS, CORRECTED PROBLEM.  (X)
